# SDR 20010605CW012

- Difficulty date: May 11, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Housing
- Part number: 654468311
- Part serial: ASA3323
- Condition: Cracked
- Location: Filter Port
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY IS CRACKED APPROX 5 INCHES LONG AROUND PACKING AND RETAINER AREA.  PROBABLE CAUSE:  OVER PRESSURE.
